# SDR ASOA2013051703603

- Difficulty date: April 24, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 21,538 hours, 20,031 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FWD FACE IS CRACKED ABOVE CARGO DOOR AFT TRACK,  REPAIRED IAW REO 601R-53-61-1541.
